Local and global wellposedness of periodic KP-I equations

A. D. Ionescu, C. E. Kenig

Research output: Contribution to journalArticle

17 Scopus citations
Original languageEnglish (US)
Pages (from-to)181-211
Number of pages31
JournalAnnals of Mathematics Studies
Issue number163
StatePublished - May 21 2007

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Local and global wellposedness of periodic KP-I equations'. Together they form a unique fingerprint.

  • Cite this